MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. SMOKE EVACUATOR RF SENSOR; MEGADYNE¿ RF SENSOR

MEGADYNE MEDICAL PRODUCTS, INC. SMOKE EVACUATOR RF SENSOR; MEGADYNE¿ RF SENSOR
Model Number 2255J
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device and no non-conformances were identified.A video was received and is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information was requested, and the following was obtained: for scenario 1, was a different rf sensor tried? was the filter fully seated/connected? [ans: yes, different rf sensor has been tried and filter is connected.] for scenario 3, was a different rd sensor tried or was this the same rf sensor from scenario 1? [ans: yes, different rf sensor has been tried].If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, the account turned on the mese1 with rf sensor connected, and the smoke evacuation cannot be activated (even with connecting cable connected or manual button pressed).Then they turned on the mese1 with rf sensor disconnected, the smoke evacuation can be activated with manual button or connecting cable.Finally they turned on the mese1 without connecting rf sensor, once plugged in rf sensor, evacuation activate continuously without connecting diathermy or pressing manual button.After reboot, became the first issue.The above issues are testing without connecting to any diathermy or energy device.There were no patient consequences.

Brand Name
SMOKE EVACUATOR RF SENSOR
Common Device Name
MEGADYNE¿ RF SENSOR
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key12317800
Report Number1721194-2021-00062
Device Sequence Number2806516
Product Code FYD
UDI-Device Identifier10614559104644
UDI-Public10614559104644
Combination Product (Y/N)N
PMA/510(K) Number
K200250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2255J
Device Catalogue Number2255J
Device Lot Number002049
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/13/2021
Patient Sequence Number1